Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 73, NWS State College, PA

June 23, 20084 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 23, 2008, 8:45 PM EDT for 4 counties in Pennsylvania. It was in force for 60 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2008, 8:45 PM EDT (00:45 UTC)
Expired
Jun 23, 2008, 9:45 PM EDT
In force
60 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Adams County, PA, Cumberland County, PA, Franklin County, PA, York County, PA

The radar

The Sterling radar (KLWX), 114 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 9:05 PM EDTTSTM WND DMGArendtsville, PATREES AND WIRES DOWN.
Jun 23, 9:10 PM EDTTSTM WND DMGBiglerville, PATREES AND WIRES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 0.8 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2008-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 263 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2008-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
263 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
1398 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
-28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCTP 240045
SVRCTP
PAC001-041-055-133-240145-
/O.NEW.KCTP.SV.W.0073.080624T0045Z-080624T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
845 PM EDT MON JUN 23 2008

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  EAST CENTRAL FRANKLIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  SOUTH CENTRAL CUMBERLAND COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  NORTHERN ADAMS COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 945 PM EDT

* AT 842 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MONT ALTO...OR 9 MILES NORTHEAST OF WAYNESBORO...AND MOVING EAST AT
  22 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CASHTOWN AROUND 905 PM EDT...
  SEVEN STARS AROUND 910 PM EDT...
  GETTYSBURG AROUND 915 PM EDT...
  PINE GROVE FURNACE STATE AROUND 925 PM EDT...
  HEIDLERSBURG AROUND 940 PM EDT...

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE
30.

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4016 7699 3991 7686 3975 7753 3992 7762
TIME...MOT...LOC 0045Z 248DEG 19KT 3987 7747

$$

FORECASTER: MARTIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 8:25 PM EDT, 20 minutes earlier.

Area forecast discussion, Jun 23, 8:25 PM EDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
825 PM EDT MON JUN 23 2008

.SYNOPSIS...
AN UPPER LOW/TROUGH OVER THE GREAT LAKES AND OHIO VALLEY WILL
SLIDE EASTWARD TONIGHT AND TUESDAY. SHOWERS AND THUNDERSTORMS ARE
LESS LIKELY TOMORROW...HOWEVER A FEW MAY FORM ACROSS THE NORTH. A
WEAK RIDGE OF HIGH PRESSURE AT THE SURFACE WILL COVER MOST OF THE
EASTERN U.S. ON WEDNESDAY BRINGING DRY WEATHER. TEMPERATURES
SHOULD BE NEAR NORMAL TUESDAY AND THEN SHOULD WARM SLIGHTLY THE
REMAINDER OF THE WEEK. THE NEXT CHANCE OF PRECIP COMES THURSDAY-
SATURDAY WHERE SCATTERED STORMS ARE POSSIBLE EACH DAY.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
WATER VAPOR IMAGERY SHOWS INCREASING MID-LEVEL MOISTURE ASSOCIATED
WITH SHORTWAVES APPROACHING FROM THE WEST. THIS IS KICKING OFF THE
FIRST/NEAREST SHRA/TSRA OF THE DAY ACROSS OHIO AND WESTERN PA.
CURRENT MIXED LEVEL CAPES GENERALLY BETWEEN 500-1000 J/KG ACROSS
THE STATE...MORE THAN SUFFICIENT TO ALLOW STORMS TO MAINTAIN
THEMSELVES AS THEY MOVE INTO OUR AREA. THEREFORE EXPECTING THE
STORMS TO MOVE EAST AND EXPAND IN COVERAGE THROUGH THIS EVENING.

DEEP LAYER SHEAR IS CURRENTLY MODERATE TO STRONG OVER CENTRAL AND
EASTERN PA WITH 50KTS OF 0-6KM SHEAR. CURRENT INHIBITING FACTOR IS
LACK OF A LIFTING MECHANISM IN THE UNFAVORABLE JET STREAK QUADRANT
AND DRY AIR ALOFT AROUND 800 MB...HOWEVER THESE WILL BE REMEDIED WITH
THE APPROACHING SHORTWAVE. THE MAIN FACTOR AGAINST SEVERE WEATHER
IS THAT BY THE TIME THIS SHORTWAVE ARRIVES THE BEST SHEAR WILL BE
EAST OF OUR AREA. HOWEVER THE NEXT FEW HOURS APPEARS BEST FOR ANY
POSSIBLE PULSE SEVERE WEATHER AS THE SHORTHWAVE WILL MOISTEN UP
THE MID- LEVELS AND PROVIDE LIFT WHILE SHEAR WILL REMAIN
MODERATE. THE BEST THREAT APPEARS TO BE ACROSS OUR WESTERN AND
CENTRAL ZONES.

THE SHEAR QUICKLY LOWERS EARLY THIS EVENING BUT STILL REMAINS
MODERATE WITH 30KTS EXPECTED. SO STILL THINK A FEW STORMS MAY
APPROACH SEVERE LIMITS THIS EVENING AS THE STORMS MOVE EAST
THROUGH CENTRAL AREAS. AREAS FURTHER EAST WILL HAVE TO WAIT TO
LATER THIS EVENING TO SEE ANY PRECIP IF THEY SEE ANY AT ALL. THE
STORMS MOVING EAST SHOULD BEGIN TO WEAKEN WITH LOSS OF DAYTIME
HEATING BUT AN INTENSIFYING UPPER LEVEL JET MAY IGNITE MORE STORMS
ACROSS OUR FAR SOUTHEASTERN ZONES LATE THIS EVENING. THESE SHOWERS
AND STORMS WILL LIKELY FORM IN THE RIGHT ENTRANCE REGION OF THIS
JET...BUT IT APPEARS THAT THIS FAVORTABLE AREA MAY BE JUST EAST
OF OUR ZONES.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
WILL KEEP MENTION OF PATCHY FOG IN THE MORNING GRIDS WITH
MOISTURE HIGH AND SOME CLEARING POSSIBLE...ESPECIALLY WHERE IT
RAINS THIS EVENING. OTHERWISE THE FIRST HALF OF TUE SHOULD BE
QUIET.

THE AFTERNOON WILL AGAIN BRING SCT SHRA/TSRA...MAINLY OVER THE NE
PORTION OF THE CWA AND TAPERING OFF TO SLIGHT CHANCE TO THE S AND
W. THE COLD POOL WILL BE OVER THIS REGION...SO THERE MAY EVEN BE
SOME SMALL HAIL IN A FEW STORMS.

DYNAMICS MOVE EAST TUE NIGHT AND A QUIET NIGHT SHOULD BE IN STORE.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
WED THROUGH FRI WILL BRING ZONAL FLOW ALOFT WHILE SURFACE HIGH
PRESSURE HANGS OVER THE MID ATLANTIC REGION. A WARM FRONT WILL
SLIP IN FROM THE OHIO VALLEY THU INTO FRI...BRINGING NEXT CHANCE
FOR SHOWERS/TSTORMS...POSSIBLY AS EARLY AS LATE WED NIGHT IN FOR
FORM OF AN MCS. SCATTERED TSTMS WILL BE AROUND THU INTO FRI AS WE
SLIP INTO WARM SECTOR AHEAD OF APPROACHING SYSTEM.

WRAPPED UP SYSTEM MOVES IN FOR THE WEEKEND WITH SLOW MOVING SEMI-
OCCLUDED COLD FRONT WELL OUT AHEAD OF MAIN UPPER LOW ON SAT. THIS
WILL KEEP THE SEEMINGLY ENDLESS RUN OF DAILY CHANCE/SCATTERED
TSTMS IN THE FORECAST SAT INTO SUN. PWATS INCREASE DURING THIS
PERIOD AND COULD EVEN SEE SOME SHOWERS CONTINUE THROUGH THE NIGHT
SAT.

UPPER LOW FINALLY SLIDES THROUGH TO OUR NORTH ALONG WITH MAIN
DYNAMICS LATER SUN INTO MON. PRECIP CHANCES DROP QUICK HEADED INTO
MONDAY...AND A DRIER PERIOD WILL BEGIN AS BROAD RIDGE BUILDS OVER
THE CENTRAL U.S.

TEMPS WILL COOL A BIT FOR MID WEEK...WITH SOME COOL LOWS TO START
THE DAY. A WARMING TREND FOR THE WEEKEND BEFORE TEMPS DROP BACK A
BIT FOR EARLY NEXT WEEK.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
SEVERAL MORE HOURS OF SHOWERS AND STORMS AS VORT MAX OVER CENTRAL
PA MOVES NE. EXPECT FOG AFTER THIS.

JUST GOT REPORT OF GOLF BALL SIZE HAIL IN ADAMS CO.

ANYWAY...BY 14Z...EXPECT VFR CONDITIONS AS FOG AND HZ MIX OUT.
STILL SOME CHC OF A SHOWER OR STORM BUT MUCH LESS CHC THAN THE
LAST FEW DAYS.

OTHERWISE...VFR CONDITIONS SHOULD PREVAIL INTO THU. AS WEAK
HIGH PRESSURE BUILDS IN FOR TUE FROM THE WEST. MORE ACTIVE
WEATHER POSSIBLE TOWARD THE WEEKEND.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...99/DEVOIR
NEAR TERM...99/DEVOIR
SHORT TERM...RXR
LONG TERM...RXR
AVIATION...99/DEVOIR/MARTIN
Hazardous weather outlook, Jun 23, 3:22 AM EDT, 17 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
322 AM EDT MON JUN 23 2008

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-240730-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
322 AM EDT MON JUN 23 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY. THE MOST
PROBABLE TIME FOR SEVERE WEATHER IS IN THE AFTERNOON AND EVENING.
THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

DANGELO

In the hours before

Special weather statement, Jun 23, 8:00 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
800 PM EDT MON JUN 23 2008

PAZ041-046-240030-
NORTHERN LYCOMING-SOUTHERN LYCOMING-
800 PM EDT MON JUN 23 2008

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LYCOMING COUNTY...

AT 756 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM LOCATED OVER WILLIAMSPORT...MOVING NORTHEAST AT
21 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

THIS STORM WILL BE NEAR MONTOURSVILLE AROUND 810 PM...LOYALSOCKVILLE
AROUND 815 PM AND BARBOURS AROUND 830 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-180 BETWEEN MILE MARKERS 14 AND 29.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE
220.

FORECASTER: MARTIN
Special weather statement, Jun 23, 8:01 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
801 PM EDT MON JUN 23 2008

PAZ019-027-049-050-240045-
MIFFLIN-SNYDER-SOUTHERN CENTRE-UNION-
801 PM EDT MON JUN 23 2008

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MIFFLIN...
SOUTHEASTERN CENTRE...SOUTHWESTERN UNION AND WEST CENTRAL SNYDER
COUNTIES...

AT 800 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM LOCATED 12 MILES NORTH OF LEWISTOWN...MOVING
NORTHEAST AT 31 MPH.

WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR POE VALLEY STATE PARK AROUND 810 PM...
MILLHEIM AROUND 815 PM...SNYDER-MIDDLESWARTH STATE PARK AROUND 825 PM
AND WEIKERT AROUND 830 PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 322...STATE
ROAD 45.

FORECASTER: JUNG
Special weather statement, Jun 23, 8:06 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
806 PM EDT MON JUN 23 2008

PAZ027-028-056-240100-
JUNIATA-MIFFLIN-PERRY-
806 PM EDT MON JUN 23 2008

...A STRONG THUNDERSTORM WILL AFFECT JUNIATA...NORTHERN PERRY AND
SOUTH CENTRAL MIFFLIN COUNTIES...

AT 804 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM LOCATED 14 MILES SOUTH OF LEWISTOWN...MOVING
NORTHEAST AT 21 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

THIS STORM WILL BE NEAR BLAIN AROUND 815 PM...HONEY GROVE AROUND 820
PM...SPRUCE HILL AROUND 835 PM...KISTLER AROUND 840 PM...LOYSVILLE
AROUND 845 PM...PORT ROYAL AND AND MIFFLIN AROUND 850 PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 322/22.

FORECASTER: MARTIN
Local storm report, Jun 23, 8:23 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
823 PM EDT MON JUN 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     HAIL             FAIRFIELD               39.79N 77.37W
06/23/2008  M1.75 INCH       ADAMS              PA   COUNTY OFFICIAL

            911 CENTER RELAYED REPORT FROM POLICE OF GOLF BALL SIZE
            HAIL AND ZERO VISIBILITY AT FAIRFIELD AND CARROLL VALLEY
            IN SOUTHWEST ADAMS COUNTY.

&&

MACH
Special weather statement, Jun 23, 8:31 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
831 PM EDT MON JUN 23 2008

PAZ019-027-028-036-045-046-049-050-056-063-240100-
CUMBERLAND-FRANKLIN-JUNIATA-MIFFLIN-PERRY-SNYDER-SOUTHERN CENTRE-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-
831 PM EDT MON JUN 23 2008

...STRONG THUNDERSTORMS WILL AFFECT CUMBERLAND...EAST CENTRAL
CENTRE...JUNIATA...NORTHEASTERN FRANKLIN...NORTHEASTERN MIFFLIN...
PERRY...SNYDER...SOUTH CENTRAL LYCOMING...SOUTHEASTERN CLINTON AND
UNION COUNTIES...

AT 830 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 8 MILES
SOUTHEAST OF LOCK HAVEN TO 5 MILES SOUTHWEST OF SHIPPENSBURG...MOVING
EAST AT 21 MPH.

WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THESE
STORMS. EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.

THESE STORMS WILL BE NEAR MIFFLINTOWN AROUND 840 PM...WEIKERT AROUND
845 PM...MCCLURE AROUND 850 PM...COLLOMSVILLE AROUND 855 PM AND
BEAVER SPRINGS AROUND 900 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 202 AND 236...I-80 BETWEEN
MILE MARKERS 178 AND 205.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
11/15...ROUTE 322/22...ROUTE 522...STATE ROAD 45.

FORECASTER: MARTIN
Special weather statement, Jun 23, 8:44 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
844 PM EDT MON JUN 23 2008

PAZ064-065-240115-
ADAMS-YORK-
844 PM EDT MON JUN 23 2008

...A STRONG THUNDERSTORM WILL AFFECT EASTERN ADAMS AND NORTHWESTERN
YORK COUNTIES...

AT 842 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM LOCATED 7 MILES NORTHEAST OF GETTYSBURG...
MOVING NORTHEAST AT 30 MPH.

WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR HEIDLERSBURG AROUND 850 PM...YORK SPRINGS
AROUND 855 PM...LAKE MEADE AROUND 900 PM...FRANKLINTOWN AROUND 910 PM
AND WELLSVILLE AROUND 915 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 240 AND 245.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE
30...STATE ROAD 94.

FORECASTER: JUNG

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 8:37 PM EDTSevere Thunderstorm WarningCTPCumberland38 min
Jun 23, 8:59 PM EDTSevere Thunderstorm WarningCTPAdams, Franklin46 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.